Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Legals



Physician Registry

The Graves' Disease and Thyroid Foundation physician registry is designed to help patients connect with specialists who have either demonstrated or expressed significant interest in helping people with Graves' disease, thyroid disorders and other associated conditions. The registry is NOT meant to be a recommendation. You should consult with your primary care physician to determine which specialist in your area is best qualified to meet your needs.  A physician’s listing in our registry is in no way meant to be an endorsement of their qualifications or abilities.

The directory is compiled from self-reported information provided by the physician members.  Although the Graves’ Disease and Thyroid Foundation undertakes reasonable efforts to keep the information contained in this registry accurate, The Graves’ Disease and Thyroid Foundation does not warrant the accuracy or completeness of any of the  information contained within this registry. 

You agree by using this registry to indemnify and hold harmless The Graves’ Disease and Thyroid Foundation's officers, directors, members, volunteers or third party contractors for any damages or expenses of any kind that are a result of you relying on the information, or lack thereof, contained within this registry.

 

Bulletin Board Support Group

The Graves’ Disease and Thyroid Foundation does not review all of the information shared in the bulletin board area for accuracy.

This information is provided with the understanding that the Graves’ Disease and Thyroid Foundation is not engaged in rendering medical advice or treatment recommendations. The material provided is designed for educational and information purposes only and as a benefit and service in furtherance of the Foundation’s mission.

You agree by using this bulletin board to indemnify and hold harmless The Graves’ Disease and Thyroid Foundation's officers, directors, members, volunteers and third party contractors for any damages or expenses of any kind that are a result of you relying on the information, or lack thereof, contained within this bulletin board.

Information shared here should not replace necessary consultations with a qualified health care professional to meet your individual needs. Those who choose to use the Bulletin Board are strongly advised to consult their own health care professional before altering any treatment.

Amazon Associates

The Graves' Disease and Thyroid Foundation is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to amazon.com.

Recent News

Recent Forum Posts

  • high tpo and high antibodys?

    Aug. 21, 2017, 6:30 p.m.

    hi liz, isnt it weird i have graves and now my husband shows up with this?almost sounds like the Bush's.lol

  • high tpo and high antibodys?

    Aug. 21, 2017, 10:20 a.m.

    Thyroglobulin antibody could be Hashimotos or thyroid cancer.Thyroid peroxidase autoimmune or thyroiditis or...

  • high tpo and high antibodys?

    Aug. 21, 2017, 8:55 a.m.

    Hello everybody, admins delete this if not approbiate.I have a question.My hubby has been taking levo for...

  • After a long absence, back again!

    Aug. 19, 2017, 8:28 p.m.

    Hi emmtee, My doctor said that on one side there was very little of the thyroid left and what was there was...

  • After a long absence, back again!

    Aug. 19, 2017, 7:47 p.m.

    I'm glad you're doing well after your surgery. I've always wondered what happened to the thyroid after RAI....

  • After a long absence, back again!

    Aug. 19, 2017, 7:27 a.m.

    Hi everybody, TT is all done and I seem to be back to my old self, well aside from the rough gobs of glue on...

  • After a long absence, back again!

    Aug. 18, 2017, 10:35 a.m.

    Good luck! I'll be sending good thoughts your way on the 16th. All of you “old timers” were so...

  • Blast from the past

    Aug. 12, 2017, 5:34 p.m.

    Oh another thing, I too had RAI and my synthoird dose only changed 3 times in 7 years. The changes occured in...

  • Blast from the past

    Aug. 12, 2017, 5:30 p.m.

    I have found that diet plays a big part in how my eyes are from day to day and how I actually feel. ( I feel...

  • Eyelid retraction correction surgery

    Aug. 11, 2017, 3:04 p.m.

    Hi, I would like to get your blog link regarding your upper eyelid retraction surgery. I'm seriously...

  • Eyelid surgery a breeze

    Aug. 11, 2017, 3 p.m.

    I'm considering having my upper eyelid retraction corrected. I've gone to several oculoplastics and gotten...

  • Save the Dates: Patient Events in Baltimore (Oct. 8) and Boston (Oct. 14)!

    Aug. 10, 2017, 3:44 p.m.

    Save the dates - the GDATF is headed to the East Coast this fall to host two patient education events!...

  • After a long absence, back again!

    Aug. 9, 2017, 3:38 a.m.

    There are internal dissolvable sutures, the glue only holds together the superficial skin. I had glue, no...

  • After a long absence, back again!

    Aug. 8, 2017, 11:36 p.m.

    I'm glad you were able to meet with your surgeon. It sounds like you're getting good care. My surgeon used...

  • After a long absence, back again!

    Aug. 6, 2017, 2:06 p.m.

    Sending good thoughts and good wishes to you, Barbra - just like you have sent to so many of us here on the...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2017 Graves' Disease & Thyroid Foundation